# SDR O2G2005F00000

- Difficulty date: December 18, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N604GR
- Make and model: Cndair CL6013A
- Aircraft serial: 5478
- Engine: Ge CF34*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part serial: 7785
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

THE OUTER PLY OF THE PILOTS WINDSHIED CRACKED AT APPROX 35,000 FT.  CHANGED PILOTS NR 1 WINDSHIELD.
